Katalog GES



McCarthy, J.; Popplewell, Cicely M.: Towards a Mathematical Science of Computation / Orgass, Richard J.

1st Person: Orgass, Richard J.
Additional Persons: McCarthy, J. rezensierte person; Popplewell, Cicely M. rezensierte person; McCarthy, John rezensierte person; Kalenich, Wayne A. rezensierte person
Source: in The journal of symbolic logic Vol. 36, No. 2 (1971), p. 346-347
More Articles
Type of Publication: Article
Language: English
Published: 1971
Keywords: book-review
Online: Volltext
Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation